Skip to main content

On the minimal penalty for Markov order estimation

Author(s): van Handel, Ramon

To refer to this page use:
Publication Date: Aug-2011
Electronic Publication Date: 14-Apr-2010
Citation: van Handel, Ramon. (2011). On the minimal penalty for Markov order estimation. Probability Theory and Related Fields, 150 (3-4), 709 - 738. doi:10.1007/s00440-010-0290-y
DOI: doi:10.1007/s00440-010-0290-y
ISSN: 0178-8051
EISSN: 1432-2064
Pages: 709 - 738
Type of Material: Journal Article
Journal/Proceeding Title: Probability Theory and Related Fields

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.